MAUDE Adverse Event Report: MC3 INC. MC3 SMART NAUTILUS ECMO OXYGENATOR; NAUTILUSOXYGENATOR

MC3 INC. MC3 SMART NAUTILUS ECMO OXYGENATOR; NAUTILUSOXYGENATOR
Model Number 48135
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 07/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer reported the device was discarded.The root cause of the leak can not be determined without analysis of the device.
 
Event or Problem Description
On (b)(6) 2023, ecmo was initiated and a nautilus smart oxygenator began leaking blood from the gas exhaust port.The oxygenator continued to flow and oxygenate.Within 30 minutes the oxygenator was changed out.It was estimated that the oxygenator leaked approximately 60 to 100ml of blood.

Brand Name
MC3 SMART NAUTILUS ECMO OXYGENATOR
Common Device Name
NAUTILUSOXYGENATOR
Manufacturer (Section D)
MC3 INC.
2555 bishop circle west
dexter MI 48130
Manufacturer (Section G)
MC3 INC.
2555 bishop circle west
dexter MI 48130
Manufacturer Contact
martha rumford
2555 bishop circle west
dexter, MI 48130
7349959089
MDR Report Key17552544
Report Number3011468686-2023-00013
Device Sequence Number15127105
Product Code BYS
UDI-Device Identifier10854916006871
UDI-Public(01)10854916006871(17)241130(10)2211197
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K191935
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48135
Device Catalogue Number48135
Device Lot Number2211197
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2023
Initial Report FDA Received Date08/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown